# SDR C2XA10RI108

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 19,710 hours, 15,030 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2260 - EWR - FLIGHT CREW REPORTED BLEED LEAK WARNING ON CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED O-RINGS AND TIE WRAPS ON BLEED TUBE CONNECTIONS.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
